Alert archive / New Mexico / Severe Thunderstorm Warnings in 2021
Severe Thunderstorm Warning 300, NWS Albuquerque, NM
NWS Albuquerque, NM issued this severe thunderstorm warning at Jul 12, 2021, 5:32 PM MDT for Colfax County, Union County, New Mexico. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 12, 2021, 5:32 PM MDT (23:32 UTC)
- Expired
- Jul 12, 2021, 6:00 PM MDT
- In force
- 28 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Colfax County, NM, Union County, NM
The radar
The Cannon AFB radar (KFDX), 200 km from the middle of the area, began a volume at 23:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 12:00Z, 11.5 hours before the alert went out and 252 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 98 J/kg
- Mixed-layer CIN
- -109 J/kg
- Mixed-layer LCL
- 1202 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 60 m²/s²
- 0-3 km storm-relative helicity
- 182 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.2
The text
As transmitted.
116
WUUS55 KABQ 122332
SVRABQ
NMC007-059-130000-
/O.NEW.KABQ.SV.W.0300.210712T2332Z-210713T0000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Albuquerque NM
532 PM MDT Mon Jul 12 2021
The National Weather Service in Albuquerque has issued a
* Severe Thunderstorm Warning for...
West central Union County in northeastern New Mexico...
Southeastern Colfax County in northeastern New Mexico...
* Until 600 PM MDT.
* At 532 PM MDT, a severe thunderstorm was located near Farley, or 25
miles southwest of Des Moines, moving southwest at 15 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Farley.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to an interior room on the lowest floor of a building.
&&
LAT...LON 3654 10403 3639 10391 3622 10414 3622 10416
3644 10434
TIME...MOT...LOC 2332Z 056DEG 11KT 3644 10405
HAIL...1.00IN
WIND...60MPH
$$
441 follow-up statement
302
WWUS55 KABQ 122344
SVSABQ
Severe Weather Statement
National Weather Service Albuquerque NM
544 PM MDT Mon Jul 12 2021
NMC007-059-130000-
/O.CON.KABQ.SV.W.0300.000000T0000Z-210713T0000Z/
Union-Colfax-
544 PM MDT Mon Jul 12 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM MDT
FOR WEST CENTRAL UNION AND SOUTHEASTERN COLFAX COUNTIES...
At 544 PM MDT, a severe thunderstorm was located near Farley, or 28
miles southwest of Des Moines, moving southwest at 15 mph.
HAZARD...Two inch hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Farley.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Heavy rains from severe thunderstorms can produce sudden and
dangerous flow in arroyos, ditches and over low water crossings. Do
not attempt to drive through areas where water covers the roadway.
&&
LAT...LON 3654 10403 3639 10391 3622 10414 3622 10416
3644 10434
TIME...MOT...LOC 2344Z 025DEG 11KT 3640 10406
HAIL...2.00IN
WIND...60MPH
$$
44What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 12, 5:02 PM MDT, 30 minutes earlier.
Area forecast discussion, Jul 12, 5:02 PM MDT, 30 minutes before
Area Forecast Discussion...UPDATED National Weather Service Albuquerque NM 502 PM MDT Mon Jul 12 2021 .AVIATION... 00Z TAF CYCLE Broad upper high centered over srn NV/nw AZ at 23Z to shift slightly south and wwd during the next 24 hrs but areas of hz reducing vsbys over nrn and central NM to persist. Sct showers and tstms at 23Z to continue moving slowly to the south and sw, with brief MVFR cigs/vsbys obscuring terrain in the stronger storms which will be capable of producing large hail and wind gusts to around 45kt as well as heavy rain. Convection to taper off by 06Z but will redevelop around 13/18Z over the peaks of the nrn and wrn NM mts. && .PREV DISCUSSION...239 PM MDT Mon Jul 12 2021... .SYNOPSIS... Showers and thunderstorms with locally heavy rainfall will continue over the region through the end of this week. The most widespread heavy rainfall is expected Wednesday and Thursday as a weak weather disturbance moves slowly east through New Mexico. Direct hits from stronger storms will be capable of producing flash flooding, hail, strong winds, and frequent lightning strikes. Temperatures will be near to slightly below normal through much of this week. && .DISCUSSION... SHORT TERM...(TONIGHT THROUGH TUESDAY NIGHT)... A strong H5 high remains centered to our west over southern NV with northerly flow dominant across the CWA. Plenty of moisture remains across northern and central NM as evident on this morning's sounding with a PWAT of 0.94" at KABQ and 0.97" farther south at KEPZ. With this moisture and the destabilizing atmosphere this afternoon, another crop of thunderstorms has already started to develop across the northern and western high terrain with the steering flow tracking the storms in a southerly direction. There's still a chance for a few strong to severe thunderstorms through this evening. The latest mesoanalysis indicates marginal instability around 500 to 1000 J/kg with southeasterly surface flow providing sufficient directional wind shear. Hail and strong downburst winds will be possible with the strongest thunderstorms, but the primary concern continues to be locally heavy rainfall and flash flooding. With heavy rain favoring the southern CWA over the past few days, soils are primed and saturated for more flash flooding potential. Greatest concern remains over the Gila and the Lower Rio Grande Valley where a Flash Flood Watch continues until 06Z. Storm activity will gradually wind down around midnight with the loss of daytime heating. On Tuesday, the H5 high weakens just slightly as it shifts westward into SoCal while an embedded shortwave begins to approach the Four Corners area. Increasing moisture values combined with this shortwave should support increased PoPs across central and western NM, especially for the San Juan Valley. With above normal PWATs, locally heavy rainfall and flash flooding will once again be a concern, especially in areas where the soil is already saturated. Another Flash Flood Watch may be needed for Tuesday, but will allow the night shift to further evaluate and make that call. LONG TERM...(WEDNESDAY THROUGH SUNDAY)... Wednesday and Thursday will be the next potentially significant flash flood days across northern and western NM. An upper level disturbance moving in from the northwest Tuesday night will move very slowly southeast across NM thru Thursday. The theta-e ridge axis is expected to spread into NM from the west on Wednesday and become draped from southwest to northeast across central NM. PW values in the ridge axis will rise to between 1.1 and 1.4" w/ weak storm motions and abundant instability. Each day w/ heavy rainfall will increase the threat for flash flooding, especially over complex terrain and urban drainages. The east central and northeast plains may also see additional heavy rainfall as a weak back door cold front waffles around the area. Friday thru Sunday had been looking like less active days however recent trends are indicating a continued threat for heavy rainfall. The upper high is now shown drifting east into NM while weakening over the area w/ abundant moisture still in place. This will allow stronger daytime heating to produce more focused orographic-driven storm development and nearly stationary storm cells. The potential downtick in storm coverage is now advertised more into next week as the upper high strengthens over CO. 15/Guyer && .FIRE WEATHER... A very active monsoon pattern is still expected this week as daily rounds of scattered to numerous thunderstorms impact the area. Cool temperatures, increased humidity, and wetting precipitation across much of the area will limit any critical fire weather over the next week. Storm chances will generally favor areas along and west of the central mountain chain, but isolated storms will continue to be possible across the east. Locally heavy rainfall and flash flooding will be the greatest concern this week, especially over low lying and urban areas as well as burn scars. Areas where the soils are saturated from recent rainfall will also be areas of concern for flash flooding. The Four Corners area, which has largely missed out on recent wetting precipitation, will also have increasing precipitation chances Tuesday and Wednesday as a weak disturbance crosses the area. 15 && .ABQ WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch until midnight MDT tonight for the following zones... NMZ208-209-220-241. &&
Hazardous weather outlook, Jul 12, 3:42 AM MDT, 13 hours 50 minutes before
Hazardous Weather Outlook National Weather Service Albuquerque NM 342 AM MDT Mon Jul 12 2021 NMZ201>241-131300- Northwest Plateau-Chuska Mountains-Far Northwest Highlands- Northwest Highlands-West Central Plateau-West Central Mountains- West Central Highlands-Southwest Mountains- San Francisco River Valley-Tusas Mountains Including Chama- Jemez Mountains-Glorieta Mesa Including Glorieta Pass- Northern Sangre de Cristo Mountains- Southern Sangre de Cristo Mountains- East Slopes Sangre de Cristo Mountains-Upper Rio Grande Valley- Espanola Valley-Santa Fe Metro Area- Middle Rio Grande Valley/Albuquerque Metro Area- Lower Rio Grande Valley-Sandia/Manzano Mountains Including Edgewood- Estancia Valley-Central Highlands-South Central Highlands- Upper Tularosa Valley-South Central Mountains- Johnson and Bartlett Mesas Including Raton Pass- Far Northeast Highlands-Northeast Highlands-Union County- Harding County-Eastern San Miguel County-Guadalupe County- Quay County-Curry County-Roosevelt County-De Baca County- Chaves County Plains-Eastern Lincoln County-Southwest Chaves County- San Agustin Plains and Adjacent Lowlands- 342 AM MDT Mon Jul 12 2021 This hazardous weather outlook is for portions of north and central New Mexico. .DAY ONE...Today and Tonight Scattered to numerous thunderstorms are expected this afternoon through the overnight. Storm motions will be slow and toward the southwest. Rainfall could become heavy. This may lead to localized areas of flash flooding, especially over and downstream of recent and older burn scars. Isolated locations may receive up to 2 or 3 inches of rainfall. A few storms may also produce large hail and damaging wind gusts to 60 mph. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday Scattered to numerous thunderstorms are expected each day. Storm motions will be slow and rainfall could become heavy. This may lead to localized areas of flash flooding, especially over and downstream of recent and older burn scars. Isolated locations may receive up to 2 or 3 inches of rainfall. A few storms may also produce hail and wind gusts to 55 mph. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report rainfall amounts and any flooding through the National Weather Service Albuquerque web site at weather.gov/abq or by calling 1.888.386.7637. 40
In the hours before
Special weather statement, Jul 12, 4:45 PM MDT, 47 minutes before
Special Weather Statement National Weather Service Albuquerque NM 445 PM MDT Mon Jul 12 2021 NMZ201-122315- Northwest Plateau- 445 PM MDT Mon Jul 12 2021 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN SAN JUAN COUNTY UNTIL 515 PM MDT... At 443 PM MDT, Doppler radar was tracking a strong thunderstorm 11 miles north of Shiprock, moving south at 15 mph. Half inch hail and wind gusts up to 50 mph will be possible with this storm. Locations impacted include... U.S. Highway 491 between the Colorado border and Shiprock. PRECAUTIONARY/PREPAREDNESS ACTIONS... Blowing dust associated with strong thunderstorm winds can reduce visibilities below one quarter mile at times. && LAT...LON 3700 10848 3672 10854 3679 10892 3700 10880 TIME...MOT...LOC 2243Z 010DEG 13KT 3696 10867 Guyer
Special weather statement, Jul 12, 4:56 PM MDT, 36 minutes before
Special Weather Statement National Weather Service Albuquerque NM 456 PM MDT Mon Jul 12 2021 NMZ227-228-230-122330- Far Northeast Highlands-Union County-Johnson and Bartlett Mesas Including Raton Pass- 456 PM MDT Mon Jul 12 2021 ...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL UNION AND EAST CENTRAL COLFAX COUNTIES UNTIL 530 PM MDT... At 456 PM MDT, Doppler radar was tracking a strong thunderstorm 12 miles northeast of Farley, or 18 miles south of Des Moines, moving southwest at 20 mph. Nickel size hail and wind gusts up to 50 mph will be possible with this storm. Locations impacted include... Gladstone and Farley. && LAT...LON 3661 10394 3650 10378 3626 10397 3643 10421 TIME...MOT...LOC 2256Z 042DEG 18KT 3651 10393 44
Special weather statement, Jul 12, 5:04 PM MDT, 28 minutes before
Special Weather Statement National Weather Service Albuquerque NM 504 PM MDT Mon Jul 12 2021 NMZ215-228-122330- Far Northeast Highlands-East Slopes Sangre de Cristo Mountains- 504 PM MDT Mon Jul 12 2021 ...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL MORA AND SOUTH CENTRAL COLFAX COUNTIES UNTIL 530 PM MDT... At 504 PM MDT, Doppler radar was tracking a strong thunderstorm near Ocate, or 19 miles northwest of Wagon Mound, moving southwest at 15 mph. Nickel size hail and wind gusts of 50 to 55 mph will be possible with this storm. Locations impacted include... Ocate and Ojo Feliz. PRECAUTIONARY/PREPAREDNESS ACTIONS... This storm may intensify, so be certain to monitor your preferred media outlets and NOAA Weather Radio for additional information and possible warnings from the National Weather Service. Heavy rains will cause water to pond on roads and in low spots. Fast running water will quickly fill arroyos and ditches. && LAT...LON 3632 10498 3622 10480 3596 10496 3612 10523 TIME...MOT...LOC 2304Z 035DEG 13KT 3622 10495 44
Special weather statement, Jul 12, 5:16 PM MDT, 16 minutes before
Special Weather Statement National Weather Service Albuquerque NM 516 PM MDT Mon Jul 12 2021 NMZ208-122345- Southwest Mountains- 516 PM MDT Mon Jul 12 2021 ...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL CATRON COUNTY UNTIL 545 PM MDT... At 515 PM MDT, Doppler radar was tracking a strong thunderstorm near Red Hill, or 19 miles east of Springerville, moving southwest at 20 mph. Nickel size hail, winds in excess of 40 mph and heavy rain will be possible with this storm. This storm will remain over mainly rural areas of west central Catron County. This includes Highway 60 between Mile Markers 0 and 10. PRECAUTIONARY/PREPAREDNESS ACTIONS... If threatening weather approaches your area, take shelter in a sturdy building. Heavy rains will cause water to pond on roads and in low spots. Fast running water will quickly fill arroyos and ditches. && LAT...LON 3420 10905 3425 10890 3409 10880 3393 10905 TIME...MOT...LOC 2315Z 061DEG 16KT 3414 10894
Special weather statement, Jul 12, 5:26 PM MDT, 6 minutes before
Special Weather Statement National Weather Service Albuquerque NM 526 PM MDT Mon Jul 12 2021 NMZ215-228-130000- Far Northeast Highlands-East Slopes Sangre de Cristo Mountains- 526 PM MDT Mon Jul 12 2021 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL MORA COUNTY UNTIL 600 PM MDT... At 526 PM MDT, Doppler radar was tracking a strong thunderstorm 9 miles east of Ocate, or 12 miles northwest of Wagon Mound, moving south at 15 mph. Nickel size hail and wind gusts of 50 to 55 mph will be possible with this storm. Locations impacted include... Wagon Mound. This includes Interstate 25 between Mile Markers 380 and 389. PRECAUTIONARY/PREPAREDNESS ACTIONS... Heavy rains will cause water to pond on roads and in low spots. Fast running water will quickly fill arroyos and ditches. && LAT...LON 3615 10501 3621 10480 3596 10465 3588 10497 TIME...MOT...LOC 2326Z 343DEG 13KT 3612 10489 44
Special weather statement, Jul 12, 5:28 PM MDT, 4 minutes before
Special Weather Statement National Weather Service Albuquerque NM 528 PM MDT Mon Jul 12 2021 NMZ227-228-230-130000- Far Northeast Highlands-Union County-Johnson and Bartlett Mesas Including Raton Pass- 528 PM MDT Mon Jul 12 2021 ...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL UNION AND SOUTHEASTERN COLFAX COUNTIES UNTIL 600 PM MDT... At 528 PM MDT, Doppler radar was tracking a strong thunderstorm near Farley, or 24 miles southwest of Des Moines, moving southwest at 15 mph. Nickel size hail and wind gusts up to 50 mph will be possible with this storm. Locations impacted include... Farley. PRECAUTIONARY/PREPAREDNESS ACTIONS... This storm may intensify, so be certain to monitor your preferred media outlets and NOAA Weather Radio for additional information and possible warnings from the National Weather Service. && LAT...LON 3656 10403 3641 10391 3623 10416 3645 10434 TIME...MOT...LOC 2328Z 056DEG 11KT 3645 10405 44
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 11, 6:01 PM MDT | Special Weather Statement | ABQ | 29 min | |
| Jul 11, 6:09 PM MDT | Flash Flood Warning | ABQ | Lincoln | 3 hr |
| Jul 11, 6:14 PM MDT | Special Weather Statement | ABQ | 31 min | |
| Jul 11, 6:19 PM MDT | Special Weather Statement | ABQ | Cibola | 26 min |
| Jul 11, 6:30 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax, Harding, Mora, Union | 45 min |
| Jul 11, 6:48 PM MDT | Special Weather Statement | ABQ | Guadalupe | 27 min |
| Jul 11, 6:48 PM MDT | Special Weather Statement | ABQ | Lincoln | 27 min |
| Jul 11, 6:50 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, Torrance | 40 min |
| Jul 11, 7:06 PM MDT | Areal Flood Advisory | ABQ | De Baca, Guadalupe | 3 hr |
| Jul 11, 7:12 PM MDT | Special Weather Statement | ABQ | Socorro | 33 min |
| Jul 11, 7:15 PM MDT | Special Weather Statement | ABQ | Harding | 30 min |
| Jul 11, 7:29 PM MDT | Special Weather Statement | ABQ | 31 min | |
| Jul 11, 7:39 PM MDT | Severe Thunderstorm Warning | ABQ | Socorro | 36 min |
| Jul 11, 7:46 PM MDT | Special Weather Statement | ABQ | Mora | 29 min |
| Jul 11, 7:55 PM MDT | Severe Thunderstorm Warning | ABQ | Harding, Mora, San Miguel | 52 min |
| Jul 11, 8:19 PM MDT | Flash Flood Warning | ABQ | Socorro | 3 hr |
| Jul 11, 8:21 PM MDT | Special Weather Statement | ABQ | 24 min | |
| Jul 11, 8:43 PM MDT | Flash Flood Warning | ABQ | Catron | 3 hr |
| Jul 11, 9:21 PM MDT | Areal Flood Advisory | ABQ | Catron | 3 hr |
| Jul 11, 10:20 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax, Mora | 40 min |
| Jul 11, 10:59 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax, Mora | 45 min |
| Jul 12, 3:30 AM MDT | Flash Flood Watch | ABQ | Catron, Socorro | 17 hr |
| Jul 12, 1:47 PM MDT | Special Weather Statement | ABQ | Rio Arriba | 28 min |
| Jul 12, 1:56 PM MDT | Severe Thunderstorm Warning | ABQ | Rio Arriba | 23 min |
| Jul 12, 2:10 PM MDT | Areal Flood Advisory | ABQ | McKinley | 3 hr |
| Jul 12, 2:18 PM MDT | Areal Flood Advisory | ABQ | Rio Arriba, Taos | 3 hr |
| Jul 12, 2:23 PM MDT | Special Weather Statement | ABQ | Taos | 37 min |
| Jul 12, 2:34 PM MDT | Special Weather Statement | ABQ | McKinley | 26 min |
| Jul 12, 2:54 PM MDT | Special Weather Statement | ABQ | Colfax | 36 min |
| Jul 12, 3:35 PM MDT | Special Weather Statement | ABQ | Colfax | 25 min |
| Jul 12, 3:38 PM MDT | Special Weather Statement | ABQ | 37 min | |
| Jul 12, 4:02 PM MDT | Areal Flood Advisory | ABQ | Mora | 3 hr |
| Jul 12, 4:08 PM MDT | Severe Thunderstorm Warning | ABQ | Sandoval | 21 min |
| Jul 12, 4:25 PM MDT | Areal Flood Advisory | ABQ | Mora, Taos | 3 hr |
| Jul 12, 4:27 PM MDT | Special Weather Statement | ABQ | 33 min | |
| Jul 12, 4:32 PM MDT | Special Weather Statement | ABQ | Union | 28 min |
| Jul 12, 4:38 PM MDT | Special Weather Statement | ABQ | Union | 37 min |
| Jul 12, 4:45 PM MDT | Flash Flood Warning | ABQ | Mora | 3 hr |
| Jul 12, 4:45 PM MDT | Special Weather Statement | ABQ | San Juan | 30 min |
| Jul 12, 4:56 PM MDT | Special Weather Statement | ABQ | Union | 34 min |
| Jul 12, 5:02 PM MDT | Areal Flood Advisory | ABQ | San Miguel | 3 hr |
| Jul 12, 5:04 PM MDT | Special Weather Statement | ABQ | Mora | 26 min |
| Jul 12, 5:11 PM MDT | Areal Flood Advisory | ABQ | Sandoval | 3 hr |
| Jul 12, 5:16 PM MDT | Special Weather Statement | ABQ | Catron | 29 min |
| Jul 12, 5:16 PM MDT | Severe Thunderstorm Warning | ABQ | Union | 25 min |
| Jul 12, 5:23 PM MDT | Areal Flood Advisory | ABQ | Catron | 3 hr |
| Jul 12, 5:26 PM MDT | Special Weather Statement | ABQ | Mora | 34 min |
| Jul 12, 5:28 PM MDT | Special Weather Statement | ABQ | Colfax | 32 min |
| Jul 12, 5:38 PM MDT | Areal Flood Advisory | ABQ | Colfax, Union | 3 hr |
| Jul 12, 5:40 PM MDT | Areal Flood Advisory | ABQ | Catron | 3 hr |
| Jul 12, 5:56 PM MDT | Areal Flood Advisory | ABQ | Catron | 3 hr |
| Jul 12, 5:58 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax, Harding, Union | 47 min |
Nearby
Severe Thunderstorm Warnings in New Mexico, 2021Every severe thunderstorm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.